# SDR ABXA9600637

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE LEFT ENGINE.  REMOVED THE DAMAGED AREA TO THE LEFT ENGINE NR 1 BLADE, BORESCOPED THE LEFT ENGINE AND GROUND RAN TO TAKEOFF EPR, OPS CHECKED GOOD.
